# SDR HALA2015060500103

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 15,193 hours, 2,342 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT 7 DIVERTED AS CREW PRECAUTION DUE TO VIBRATION IN CRUISE AT 1.7 THRU CLIMB FL 360-380 N1 VIBRATION LT ENGINE.  CLIMBING TO 3.9 REDUCED POWER STABLE AT 1.5 IN TURN CLIMBED TO 1.7, TROUBLESHOT IAW TSM 77-00-00-810-814-A22.  VIBRATION DUE TO FAN LUBE AND WITHIN LIMITS.
